MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT HELICAL; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100515H2HS-V
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.A root cause cannot be determined.
 
Event or Problem Description
It was reported that during advancement of the coil in the microcatheter, the coil exit marker was noted to have "moved proximally." the fluoroscopy allegedly started with slight delay, but the coil was implanted in the aneurysm as intended.There was no reported patient injury or additional intervention.

Brand Name
HYDROSOFT HELICAL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key10495332
Report Number2032493-2020-00239
Device Sequence Number2407430
Product Code HCG
UDI-Device Identifier00810170012730
UDI-Public(01)00810170012730(11)200316(17)250228(10)2003165RR
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number100515H2HS-V
Device Catalogue Number100515H2HS-V
Device Lot Number2003165RR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR